# SDR HEEA0014495

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 214040888101P
- Condition: Corroded
- Location: M/R
- Part time: 586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX NEEDS TO BE EVALUATED FOR REPAIR OF CORROSION OF AREA P, BOTH FLANGES.
